# SDR ASOA201810093061

- Difficulty date: October 9, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500753
- Aircraft time: 40,078 hours, 23,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK CORROSION WAS FOUND ON OMEGA BEAM BETWEEN FRAME 22 AND FRAME 23 JUST AFT OF THE SERVICE DOOR. MAINTENANCE REPAIRED OMEGA BEAM IAW SRM 53-21-10.
